Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Light period after takeing the morning after pill

Premium Questions

Dr. Manisha Jain MD

and then proceeded to take the morning after pill 11am-12pm that day. I forgot the brand of the morning after pill .... Since Friday (the 1st of June) I have been...

Dr.  Deepti Verma MD

i took the morning after pill my period is now a day longer than usually. my period was very light ... the morning after pill ...

Dr. Manisha Jain MD

I took the morning after pill few weeks ago, and then again few days ago. Period is late. Negative pregnancy test, however having period like cramps. ...

Dr. Dalia Muraleedharan MD

on Sunday October 19 around the same time and I took the morning after pill on Sunday at 3 pm .. I have not had my period since I took the morning after pill and the Brown...

Dr. Bhagyashree.B MD

My wife and I had intercourse on XXXXXXX 20 and soon after (<24hrs) she took Mpill. 4 days later she had spotting and now its been more than a month and she had no periods. we have taken the home ...

Public Forum Discussions

Dr. Nishikant Verma MD

Hi, I took the morning after pill on July 16th. I started bleeding very lightly exactly a week ... yeast infection that has been present for the same period of time(since taking...

Dr. Prabhash Verma MD

hi! i had an unprotected sex twice on June 12 @ 3am and 9am. then I took a morning after pill the same day around 2pm. I got my period after 12 days (3 days period - heavy on my...

Dr. Olgeta Xhufka MD

, so I ve been using the morning after pill. The last time I had my period was just over 4 weeks ago in which I took the morning after pill while I was on my period...

Dr. Mahboob Ur Rahman MD

Hi, my name is Karen. During my past menstrual cycle I took two morning after pills. I was fertile ... later, about 12 hrs after sex but it was a 5day morning after pill. I...

Dr. Praveen Rodrigues MD

vagina. Came out with sperm in it. I am using the conception pill. But do i have to get a morning after pill also? My last period begins on 29th november and my periods are 28 days long. ...

Mobile Questions and Answers

Dr. Klerida Shehu MD

This is a noral side effect of morning after pill. Don't worry.

Dr. Mahesh Koregol MD

Hi If you have taken pill morethan 20 days back please get pregnancy test done. But if taken recently, Please wait for another week. Regards

Dr. Prasad MD

Most women experience a withdrawal kind of bleeding 3-10 days after morning after pill. That is fairly common.